My pain doc has me currently on Lorcet 10 mg bid, and 25 mcg fentenyl duragrsic patch for past injuries to my right leg, degen disc disease, fibromyalgia, joint pain, arthritis, and nerve damage to my right leg and knee. I was just switched from oxycontin 20 mg every evening due to severe nausea to the duragesic patch. The fentenyl patch is making me severely depressed,lethargic and extremely tired. I hate them and Ive told my doctor about all of these things and she still has not changed and/or adjusted my medicines. Im close to miserable. What can I do to get her to change this med to a different med? Hopefully one that's effective without these terrible side effects?? Please any Suggestions???
Ask your doc for Opana, it certainly wouldn't hurt to give it a try. It may make you drowsy as well, yet I suspect not as badly as the patch.
Doesn't hurt to ask!!
I've fibro too, and I must tell you that Baclofen has been a wonder med for me!
You might want to ask for it as well.
Best wishes angelgal !!
- Opana Information for Consumers
- Opana Information for Healthcare Professionals (includes dosage details)
- Side Effects of Opana (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hello I am a new member to the site, I have been taking Norco 10mg for 5yrs. They don't work as wel?
Posted 5 Aug 2011 • 5 answers
Can u use opana ir and still remain on fentanyl patch,i use 1 patch 75mg every 48hrs and take oxyco?
Posted 4 Dec 2011 • 2 answers
Posted 30 Jan 2013 • 5 answers
Posted 18 Aug 2014 • 2 answers
Posted 29 Dec 2014 • 3 answers